Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 536030, 11 pages
http://dx.doi.org/10.1155/2014/536030
Research Article

Finite Difference and Sinc-Collocation Approximations to a Class of Fractional Diffusion-Wave Equations

1Hunan Key Laboratory for Computation and Simulation in Science and Engineering, Xiangtan University, Xiangtan, Hunan 411105, China
2Mathematics and Information Engineering Department, Tongren University, Tongren, Guizhou 554300, China

Received 10 February 2014; Revised 30 May 2014; Accepted 9 June 2014; Published 2 July 2014

Academic Editor: Nazim I. Mahmudov

Copyright © 2014 Zhi Mao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhi Mao, Aiguo Xiao, Zuguo Yu, and Long Shi, “Finite Difference and Sinc-Collocation Approximations to a Class of Fractional Diffusion-Wave Equations,” Journal of Applied Mathematics, vol. 2014, Article ID 536030, 11 pages, 2014. https://doi.org/10.1155/2014/536030.